RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1980, Volume 27, Issue 5  


Finite groups with a Sylow 2-subgroup having elementary commutant of order 8
A. S. Kondrat'ev
673
Best linear approximation of some classes of differentiable periodic functions
V. F. Babenko, S. A. Pichugov
683
Representation of monotonic functions by trigonometric series
A. Yu. Petrovich
691
Existence of continuable bases in spaces of functions, analytic in compacta
V. P. Zaharyuta, S. N. Kadampatta
701
Some properties of the Walsh system
S. V. Levizov
715
Extremal interpolation with least norm of linear differential operator
V. T. Shevaldin
721
Inverse function theorem in locally convex spaces
M. F. Sukhinin
741
Analytical properties of Poincaré series of a loop space
I. K. Babenko
751
Stability of leaves of a foliation with a compatible Riemannian metric
V. A. Igoshin, Ya. L. Shapiro
767
Isometric embedding of two-dimensional manifolds of negative curvature by the Darboux method
E. V. Shikin
779
Minimization of the computational labor in determining the first eigenvalues of differential operators
E. G. D'yakonov, M. Yu. Orekhov
795
Monotonicity of mean values of subharmonic functions in a ring
L. A. Aksent'ev, Yu. A. Reshetnikov
813
Roots of unity as nonfree points of the complex plane
Yu. A. Ignatov
825
Notification
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019